American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] David Preiss and Shingo Saito. Knot points of typical continuous functions. Trans. Amer. Math. Soc. 366 (2014) 833-856.
Abstract, references, and article information   
View Article: PDF

[2] Dominique Lecomte. Potential Wadge classes. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[3] Jirí Spurny. Baire classes of Banach spaces and strongly affine functions. Trans. Amer. Math. Soc. 362 (2010) 1659-1680. MR 2563744.
Abstract, references, and article information   
View Article: PDF

[4] Jiling Cao, S. García-Ferreira and V. Gutev. Erratum to ``Baire spaces and Vietoris hyperspaces''. Proc. Amer. Math. Soc. 136 (2008) 3729-3731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jiling Cao, Salvador García-Ferreira and Valentin Gutev. Baire spaces and Vietoris hyperspaces. Proc. Amer. Math. Soc. 135 (2007) 299-303. MR 2280197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jirí Spurny. The weak Dirichlet problem for Baire functions. Proc. Amer. Math. Soc. 134 (2006) 3153-3157. MR 2231897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Márton Elekes and Kenneth Kunen. Transfinite sequences of continuous and Baire class 1 functions. Proc. Amer. Math. Soc. 131 (2003) 2453-2457. MR 1974643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hajrudin Fejzic. Infinite approximate Peano derivatives. Proc. Amer. Math. Soc. 131 (2003) 2527-2536. MR 1974651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Krzysztof Plotka. On functions whose graph is a Hamel basis. Proc. Amer. Math. Soc. 131 (2003) 1031-1041. MR 1948092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peng-Yee Lee, Wee-Kee Tang and Dongsheng Zhao. An equivalent definition of functions of the first Baire class. Proc. Amer. Math. Soc. 129 (2001) 2273-2275. MR 1823909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Udayan B. Darji and Michal Morayne. Level sets of a typical $C^n$ function. Proc. Amer. Math. Soc. 127 (1999) 2917-2922. MR 1605944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Slawomir Solecki. Decomposing Borel sets and functions and the structure of Baire class 1 functions . J. Amer. Math. Soc. 11 (1998) 521-550. MR 1606843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aleksander Maliszewski. On the averages of Darboux functions. Trans. Amer. Math. Soc. 350 (1998) 2833-2846. MR 1617344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Krzysztof Ciesielski and Aleksander Maliszewski. Cardinal invariants concerning bounded families of extendable and almost continuous functions. Proc. Amer. Math. Soc. 126 (1998) 471-479. MR 1422855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hajrudin Fejzic and Dan Rinne. Peano path derivatives. Proc. Amer. Math. Soc. 125 (1997) 2651-2656. MR 1396976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Haseo Ki. On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank. Trans. Amer. Math. Soc. 349 (1997) 2845-2870. MR 1390042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Haseo Ki. On the set of all continuous functions with uniformly convergent Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3507-3514. MR 1340391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Udayan B. Darji. Limits of differentiable functions. Proc. Amer. Math. Soc. 124 (1996) 129-134. MR 1285985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marek Balcerzak and Dorota Rogowska. Solution of the Baire order problem of Mauldin . Proc. Amer. Math. Soc. 123 (1995) 3413-3416. MR 1283538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Udayan B. Darji, Michael J. Evans and Richard J. O’Malley. Universally first return continuous functions . Proc. Amer. Math. Soc. 123 (1995) 2677-2685. MR 1233966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Haseo Ki. The Kechris-Woodin rank is finer than the Zalcwasser rank . Trans. Amer. Math. Soc. 347 (1995) 4471-4484. MR 1321581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James Foran. On the translates of a set which meet it in a set of positive measure . Proc. Amer. Math. Soc. 121 (1994) 893-895. MR 1195478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] V. Farmaki. Classifications of Baire-$1$ functions and $c\sb 0$-spreading models . Trans. Amer. Math. Soc. 345 (1994) 819-831. MR 1262339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Hejný. Typical intersections of continuous functions with monotone functions . Proc. Amer. Math. Soc. 118 (1993) 1131-1137. MR 1159171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Udayan B. Darji. Symmetric functions, Lebesgue measurability, and the Baire property . Proc. Amer. Math. Soc. 118 (1993) 1151-1158. MR 1145943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ireneusz Recław. Restrictions to continuous functions and Boolean algebras . Proc. Amer. Math. Soc. 118 (1993) 791-796. MR 1152289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Krzysztof Ciesielski and Lee Larson. Level sets of density continuous functions . Proc. Amer. Math. Soc. 116 (1992) 963-969. MR 1149970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. Carrese and E. Łazarow. On some property of functions defined on $\mathbf{R}^2$ that are $\mathcal{I}$-approximately continuous with respect to one variable . Proc. Amer. Math. Soc. 116 (1992) 377-380. MR 1097337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3